American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35L67) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Shih-Hsien Yu. Nonlinear wave propagations over a Boltzmann shock profile. J. Amer. Math. Soc. 23 (2010) 1041-1118. MR 2669708.
Abstract, references, and article information   
View Article: PDF

[2] Shuxing Chen. Mach configuration in pseudo-stationary compressible flow. J. Amer. Math. Soc. 21 (2008) 63-100. MR 2350051.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Tai-Ping Liu and Tong Yang. $L_1$ stability for $2 \times 2$ systems of hyperbolic conservation laws. J. Amer. Math. Soc. 12 (1999) 729-774. MR 1646841.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1